Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 10, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 14, 2018, 10:58 AM CDT for Greene County, Perry County, Wayne County, Mississippi. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2018, 10:58 AM CDT (15:58 UTC)
- Expired
- Apr 14, 2018, 12:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Greene County, MS, Perry County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 15:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:36 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 4.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1210 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 264 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.4
The text
As transmitted.
567
WUUS54 KMOB 141558
SVRMOB
MSC041-111-153-141700-
/O.NEW.KMOB.SV.W.0010.180414T1558Z-180414T1700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1058 AM CDT SAT APR 14 2018
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Northern Perry County in southeastern Mississippi...
Wayne County in southeastern Mississippi...
Northwestern Greene County in southeastern Mississippi...
* Until noon CDT.
* At 1057 AM CDT, severe thunderstorms were located along a line
extending from near Sandersville to near Mclaurin, moving northeast
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Waynesboro, Richton, Clara and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Mississippi.
LAT...LON 3143 8915 3143 8894 3182 8894 3183 8876
3189 8848 3130 8862 3112 8914
TIME...MOT...LOC 1557Z 228DEG 38KT 3176 8902 3119 8919
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
842
WWUS54 KMOB 141627
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
1127 AM CDT SAT APR 14 2018
MSC041-111-153-141700-
/O.CON.KMOB.SV.W.0010.000000T0000Z-180414T1700Z/
Perry MS-Wayne MS-Greene MS-
1127 AM CDT SAT APR 14 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHERN PERRY...WAYNE AND NORTHWESTERN GREENE COUNTIES...
At 1124 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southeast of Goodwater to near New Augusta,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Waynesboro, Richton, Clara and New Augusta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 700 PM CDT for southeastern
Mississippi.
LAT...LON 3143 8915 3143 8894 3182 8894 3183 8876
3189 8848 3130 8862 3112 8914
TIME...MOT...LOC 1624Z 232DEG 43KT 3181 8881 3121 8899
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 6:39 AM CDT, 4 hours 19 minutes earlier.
Area forecast discussion, Apr 14, 6:39 AM CDT, 4 hours 19 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
639 AM CDT Sat Apr 14 2018
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...
12Z issuance...Expect mostly MVFR to IFR cigs and visibilties
through 15.12z. Lower cigs and visibilties mostly in and around
heavy showers and thunderstorms this afternoon and this evening
followed by low ceilings, light rain and some fog through 15.12z.
Expect gusty southerly winds at 15 to 25 knots with frequent
gusts to 30 knots or slightly higher late this morning through
this evening followed by strong gusty west to northwest winds at
15 to 25 knots with higher gusts through 15.12z. A wind advisory
is in effect for the coastal areas of Al and NWFL today, tonight
and on Sunday. 32/ee
&&
.PREV DISCUSSION... /issued 533 AM CDT Sat Apr 14 2018/
..SEVERE THUNDERSTORMS LIKELY ALONG WITH POTENTIAL FOR
SIGNIFICANT RAINFALL AND FLOODING IMPACTS TODAY AND TONIGHT...
NEAR TERM /Now Through Saturday night/...A deep upper level low
centered over the central Plains states early this morning is
forecast to slowly move east toward the Mississippi Valley region
through tonight. An associated surface cold front approaching the
Mississippi River early this morning will push eastward toward our
forecast area today, and should enter our western zones by late
this afternoon before clearing eastern portions of our forecast
area shortly after midnight tonight. A zone of deep layer ascent
ahead of the approaching cold front will maintain a well-organized
squall line/QLCS that will gradually move eastward from near the
Mississippi River early this morning, across MS/LA through the
morning, before the latest high resolution convection allowing
models bring the leading edge of this feature into southeast MS
and interior southwest AL sometime between 11 AM and 1 PM. The
squall line should make a slow eastward progression to near the
I-65 corridor by 5-7 PM, then across our eastern zones from after
7 PM through maybe as late as 1-2 A.M. before exiting east of our
CWA.
Primary concerns today of course continue to focus on the severe
potential as well as the risk of significant rainfall amounts and
potential flash flooding.
Severe Potential: Expect plentiful instability coincident
with low level as well as deep layer shear to support robust
convection within the squall line and an enhanced severe weather
threat across much of our area today. MLCAPE values are expected
to average between 1000-1500 J/KG today, possibly locally higher
between 1500-2000 J/KG across southeast MS and adjacent southwest
AL as the squall line approaches, while a strengthening 850 mb
jet on the order of 50-60 knots also develops within this
corridor. As previously mentioned, backed surface flow will result
in low level veering profiles and associated curved hodographs
along the zone of strongest instability today, with storm relative
helicity values between 200-300 m2/s2 per the latest HRRR. There
is concern that tornadoes and/or damaging gusts in excess of 70
mph will be more favorable generally along and roughly west of a
Grove Hill to Mobile, AL line through early this afternoon when
instability and shear are highest. Instability may weaken a bit
with time as it shifts eastward this afternoon and evening, but
there will still enough available along with continued strong low
and deep layer shear to bring a continued enhanced severe threat
(damaging winds and potentially a few tornadoes) eastward across
Baldwin/Escambia/Covington counties in AL and also into the
western Florida Panhandle. Instability will be a bit weaker across
the northern and northeastern reaches of the CWA, but strong 850
mb flow and deep layer shear will also support a severe threat
through the afternoon and evening there. The severe threat should
diminish shortly after midnight as instability and dynamics shift
east of our forecast area.
Significant Rainfall and Flooding Potential: Latest high
resolution CAMs, including the ARW and HRRR are showing a strong
signal for efficient rain producing thunderstorms that could train
and produce a zone of 3 to 5 inches of rain, with localized
amounts over 6 inches over a good portion of southeast MS and
interior southwest AL this afternoon and early this evening.
Locations especially northwest of a Mobile to Camden line could be
most susceptible to receiving significant rainfall amounts, and
this is close in line to WPC's moderate risk of flooding today. We
will expand the significant risk of flooding in our local
graphics to encompass this portion our area. The eastern fringes
of heavy rainfall could also impact portions of Butler county this
evening, so have opted to include them in the Flash Flood Watch.
We will still also need to watch for locally heavier rains near
the coast from Mobile to Pensacola as the squall line advances
eastward. Rainfall amounts still appear lesser across far eastern
portions of the area, but could still receive 2" or more with the
squall line. /21
Wind advisory: Southerly winds will build today through this
evening ahead of a developing area of low pressure and strong cold
front approaching from the west. A strong west to northwest wind
is expected in the wake of the front late tonight through Sunday
afternoon. As a result a Wind Advisory is in effect for all
locations of Southwest Alabama...Southeast Mississippi and the
Western Florida Panhandle through 1 AM CDT Sunday morning. A wind
advisory will remain in effect in the wake of the front for
coastal locations of Alabama and Northwest Florida late tonight
through late Sunday afternoon.
Rip Currents and High Surf: A strong southerly wind flow combined
with increased swell height and swell period well offshore will
lead to heavy surf conditions and dangerous rip currents along the
gulf beaches of Alabama and Northwest Florida today through late
Sunday. 32/ee
SHORT TERM /Sunday Through Monday night/...No significant
changes. A lingering chance of rain in our eastern zones Sunday
morning, followed by cool and dry conditions through the rest of
this period.
LONG TERM /Tuesday Through Friday/...No significant changes with
this package.
MARINE...Southerly winds and seas will build through this evening
ahead of a developing area of low pressure and a strong cold front
approaching from the west. Frequent gusts to gale force can be
expected over the open gulf waters late today and tonight. Showers
and thunderstorms are expected ahead and along the front later today
and tonight with a few storms becoming strong to severe. A strong
west to northwest wind flow is expected in the wake of the front
Sunday morning through Sunday night. Seas will build 7 to 9 feet
over the open gulf waters out to 20 nm and 8 to 10 feet from 20 to
60 nm out later today through Sunday. Wave heights over Mobile Bay
and the Mississippi Sound east of Pascagoula will build to 2 to 4
feet and 2 to 3 feet for all other Bays and Sounds of AL and NWFL
later today through Sunday. 32/ee
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch through late tonight for ALZ051>057-059-
261>266.
Wind Advisory from 10 AM this morning to 1 AM CDT Sunday for
ALZ051>060-261-262.
Wind Advisory from 10 AM this morning to 4 PM CDT Sunday for
ALZ263>266.
High Rip Current Risk through late Sunday night for ALZ265-266.
High Surf Advisory from 10 AM this morning to 4 PM CDT Sunday
for ALZ265-266.
FL...Flash Flood Watch through late tonight for FLZ201>204.
Wind Advisory from 10 AM this morning to 1 AM CDT Sunday for
FLZ201-203-205.
Wind Advisory from 10 AM this morning to 4 PM CDT Sunday for
FLZ202-204-206.
High Rip Current Risk through late Sunday night for FLZ202-204-
206.
High Surf Advisory from 10 AM this morning to 4 PM CDT Sunday
for FLZ202-204-206.
MS...Flash Flood Watch through late tonight for MSZ067-075-076-078-
079.
Wind Advisory from 10 AM this morning to 1 AM CDT Sunday for
MSZ067-075-076-078-079.
GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ650-
655-670-675.
Small Craft Advisory from 7 AM Sunday to 7 AM CDT Monday for
GMZ650-655-670-675.
Gale Warning from 4 PM this afternoon to 7 AM CDT Sunday for
GMZ650-655-670-675.
Small Craft Advisory until 7 AM CDT Monday for GMZ631-632.
Small Craft Advisory until 7 AM CDT Sunday for GMZ630-633>636.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 14, 5:46 AM CDT, 5 hours 12 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 546 AM CDT Sat Apr 14 2018 ALZ265-266-FLZ202-204-151100- Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal- 546 AM CDT Sat Apr 14 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...HIGH SURF ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for southwest Alabama and northwest Florida. .DAY ONE...Today and Tonight. n organized line of showers and thunderstorms is forecast to spread eastward across the area Saturday into Saturday night. Some storms will likely become severe, particularly from late Saturday morning through Saturday evening. Conditions will be favorable for an enhanced risk of damaging straight line winds in excess of 70 mph and a few tornadoes. The slow moving line of showers and thunderstorms will bring an increased potential of heavy rainfall and a risk of flooding over urban and low lying areas Saturday and Saturday night. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. Flash Flood Watch. Wind Advisory. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. High Surf Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ263-264-151100- Mobile Central-Baldwin Central- 546 AM CDT Sat Apr 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT SUNDAY... This Hazardous Weather Outlook is for southwest Alabama. .DAY ONE...Today and Tonight. An organized line of showers and thunderstorms is forecast to spread eastward across the area today and tonight. Some storms will likely become severe, particularly this afternoon through this evening. Conditions will be favorable for an enhanced risk of damaging straight line winds in excess of 70 mph and a few tornadoes. The slow moving line of showers and thunderstorms will bring an increased potential of heavy rainfall and a risk of flooding over urban and low lying areas today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ051>057-059-261-262-FLZ201-203-MSZ067-075-076-078-079-151100- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Escambia- Mobile Inland-Baldwin Inland-Escambia Inland-Santa Rosa Inland-Wayne- Perry-Greene-Stone-George- 546 AM CDT Sat Apr 14 2018 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT SUNDAY... This Hazardous Weather Outlook is for south central Alabama, southwest Alabama, northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight. An organized line of showers and thunderstorms is forecast to spread eastward across the area today and tonight. Some storms will likely become severe, particularly this afternoon through this evening. Conditions will be favorable for an enhanced risk of damaging straight line winds in excess of 70 mph and a few tornadoes. The slow moving line of showers and thunderstorms will bring an increased potential of heavy rainfall and a risk of flooding over urban and low lying areas today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Flash Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. ALZ058-060-FLZ205-151100- Crenshaw-Covington-Okaloosa Inland- 546 AM CDT Sat Apr 14 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 AM CDT SUNDAY... This Hazardous Weather Outlook is for south central Alabama and northwest Florida. .DAY ONE...Today and Tonight. An organized line of showers and thunderstorms is forecast to spread eastward across the area today and tonight. Some storms will likely become severe, particularly this afternoon through this evening. Conditions will be favorable for an enhanced risk of damaging straight line winds in excess of 70 mph and a few tornadoes. The slow moving line of showers and thunderstorms will bring an increased potential of heavy rainfall and a risk of flooding over urban and low lying areas today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. FLZ206-151100- Okaloosa Coastal- 546 AM CDT Sat Apr 14 2018 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 10 AM CDT THIS MORNING... ...HIGH SURF ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT SUNDAY... ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM CDT SUNDAY... ...HIGH RIP CURRENT RISK IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... This Hazardous Weather Outlook is for northwest Florida. .DAY ONE...Today and Tonight. An organized line of showers and thunderstorms is forecast to spread eastward across the area today and tonight. Some storms will likely become severe, particularly this afternoon through this evening. Conditions will be favorable for an enhanced risk of damaging straight line winds in excess of 70 mph and a few tornadoes. The slow moving line of showers and thunderstorms will bring an increased potential of heavy rainfall and a risk of flooding over urban and low lying areas today and tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Rip Current Risk. High Surf Advisory. Wind Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. High Surf Advisory. Wind Advisory. High Rip Current Risk. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. GMZ630-633>636-151100- Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 546 AM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. GMZ650-655-670-675-151100- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 546 AM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 7 AM CDT SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SUNDAY TO 7 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Gale Warning. Small Craft Advisory. GMZ631-632-151100- Southern Mobile Bay-Mississippi Sound- 546 AM CDT Sat Apr 14 2018 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY... This Hazardous Weather Outlook is for the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Please listen to NOAA Weather Radio or go to weather.gov/mob (see Fast Access Product Section) for more information about the following hazards. Small Craft Advisory.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 8:20 PM CDT | River Flood Warning | MOB | George, Greene, Jackson | 14 hr |
| Apr 14, 3:19 AM CDT | Wind Advisory | MOB | George, Greene, Perry, Stone, Wayne | 18 hr |
| Apr 14, 11:50 AM CDT | Severe Thunderstorm Warning | MOB | Perry, Stone | 55 min |
| Apr 14, 11:51 AM CDT | Areal Flood Advisory | MOB | Greene, Perry, Wayne | 3 hr |
| Apr 14, 11:59 AM CDT | Severe Thunderstorm Warning | MOB | Greene, Wayne | 61 min |
| Apr 14, 12:40 PM CDT | Special Weather Statement | MOB | Perry | 50 min |
| Apr 14, 1:00 PM CDT | Areal Flood Advisory | MOB | Greene, Perry, Stone | 3 hr |
| Apr 14, 1:50 PM CDT | Flash Flood Warning | MOB | Perry, Stone | 6 hr |
| Apr 14, 1:54 PM CDT | Flash Flood Warning | MOB | Greene, Perry, Wayne | 6 hr |
| Apr 14, 2:35 PM CDT | Flash Flood Warning | MOB | Greene, Wayne | 6 hr |
| Apr 14, 3:47 PM CDT | Special Weather Statement | MOB | George | 58 min |
| Apr 14, 3:50 PM CDT | Flash Flood Warning | MOB | George, Greene, Perry, Stone | 6 hr |
| Apr 14, 5:05 PM CDT | Special Weather Statement | MOB | Stone | 55 min |
| Apr 14, 6:03 PM CDT | Special Weather Statement | MOB | George, Greene | 57 min |
| Apr 14, 6:57 PM CDT | Severe Thunderstorm Warning | MOB | George | 20 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.